MAUDE Adverse Event Report: IRIDEX CORPORATION PASCAL SYNTHESIS 577

IRIDEX CORPORATION PASCAL SYNTHESIS 577
Model Number SA-06285
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, iridex became aware of an incident that occurred at the mass eye & ear infirmary that involved a pascal synthesis ophthalmic laser system, which is a laser system integrated with a table.It was reported that while attempting to move the table when the laser was not in use, the support for one of the table legs was compromised and the table fell.It should be noted that the table fall occurred when the product was not in use and is unrelated to the delivery of laser energy.The initial report did not indicate that the table fall resulted in an injury.In subsequent follow up communications with the site, it was learned that the table fell on an employee's foot resulting in employee injury, specifically a fractured right hallux.No patient was present, the laser system was not in use at the time of the event, and the product was in transit from the property's storage room.In a review of product records, it was determined that the event occurred on an 8-year-old product that was beyond product warranty.

Brand Name
PASCAL SYNTHESIS 577
Common Device Name
PASCAL SYNTHESIS
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
rudolph dizon
1212 terra bella avenue
mountain view, CA 94043-1824
MDR Report Key22029782
Report Number2939653-2025-00004
Device Sequence Number20959720
Product Code HQF
UDI-Device Identifier00813125015534
UDI-Public00813125015534
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSA-06285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale